MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINK EMBRACE SHOULDER SYSTEM

WALDEMAR LINK GMBH & CO. KG LINK EMBRACE SHOULDER SYSTEM
Model Number 643-042/16
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Event or Problem Description
The embrace shoulder system was implanted on (b)(6) 2024 in a revision situation.The prior device was another manufacturer's.The surgeon reports that this multiple revised patient has experienced disassociation of the poly/dislocation, and has experienced this before with the prior (non-link) device also.The surgeon is unsure why this patient is dislocating, but suspects the patient is having some impingement that levers out the poly.Revision surgery is planned, with a custom device.

Brand Name
LINK EMBRACE SHOULDER SYSTEM
Common Device Name
LINK EMBRACE SHOULDER SYSTEM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key23405212
Report Number3006721341-2025-00018
Device Sequence Number20065456
Product Code HSD
UDI-Device Identifier04026575238545
UDI-Public(01)04026575238545(17)26033(10)2106016
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2025
Report Date (Section F) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number643-042/16
Device Catalogue Number643-042/16
Device Lot Number2106016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/15/2025
Device Age4 YR
Event Location Other
Date Report to Manufacturer10/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient Weight127 KG